# SDR ABXA20140504150

- Difficulty date: May 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPAR CAP SPLIT & CORRODED AT WD 453.  REPAIRED LT WING LOWER SPAR CAP IAW 2 EA B657-60985 ON STATION OFSS 450 PN 114T 0222-5.  CORRODED, PN 114T0222-5, SN NS, PART NAME LOWER SPLICE PLATE, FS & BS LOCATION FROM LT WING LE WE LOCATION FROM OFSS 450.0 TO OFSS 472.0.  ACFT WAS GNDED.
